# SDR UPS99830462

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Bottle
- Part number: 6350A34CCC
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, BOTH CREW AND COURIER 02 BOTTLES LOW.  REPLACED CREW AND COURIER 02 BOTTLES CREW (P/N 6350A34-CC-C) (S/N 722518) ON (P/N 071977) FOURIER (P/N 176530-95), (S/N 302224) OFF, (S/N 782420) ON.  LEAK CHECKS GOOD.
